# SDR VTZA95012

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Uplock Switch
- Part number: 9005EN38
- Condition: Dirty
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT-IAD - FLT 6328 - DURING CRUISE ON 1-9-95 AT 1050 HOURS, RETURNED TO PIT DUE TO THE NOSE GEAR INTRANSIT LIGHT NOT EXTINGUISHING AFTER GEAR WAS RETRACTED.  AN IN-FLIGHT EMERGENCY WAS DECLARED.  FLIGHT CREW RE-EXTENDED THE GEAR AND LANDED AT PIT WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED AND LUBED NOSE GEAR UPLOCK MICROSWITCH.  OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
